# SDR FDEA2019031430593

- Difficulty date: March 13, 2019
- Submitted: April 5, 2019
- Operation: Air carrier
- Aircraft: N642FE
- Make and model: Doug MD-11F
- Aircraft serial: 48485
- Aircraft time: 66,107 hours, 15,448 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Bracket
- Condition: Corroded
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT HAND WING OUTBOARD FLAP OUTBOARD FORWARD HINGE (WING SIDE) LOWER MOUNT   OUTBOARD HOLE BORE CORROSION CORROSION AT RIGHT HAND WING OUTBOARD FLAP OUTBOARD FORWARD HINGE (WING SIDE)   LOWER MOUNT OUTBOARD HOLE BORE (#3 HOLE) REWORKED AND FOUND EXCEED LIMIT AS   PER MD-11 CMM 57-44-09. SHOULDER BUSHING FABRICATED BY MACHINING AS PER E.A. # : 1-  5750-T0345790 P1 STEP 2A AND INSTALLED AS PER MD-11 CMM 57-44-09 AND E.A. # : 1-5750-  T0345790 P1 STEP 2. TITLE : WINGS-FLIGHT SURFACES-EO 1-5750-7-5002-RH WING OUTBD   FLAP, OUTBD FWD HINGE (WING SIDE)- CORROSION REPAIR. REPAIR CLASSIFIED AS MINOR PER   GMM 6-2-100. REFER TO E.A. # : 1-5750-T0345790 P1 AND SNRM NO. N00257 FOR WORK DETAILS.
